# SDR REXA2018111321084

- Difficulty date: October 22, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FLOOR SUPPORT HAS CORROSION FS559.00
REMOVED AND REPLACED LH SIDE FLOOR SUPPORT  IAW CRJ 200 SRM 51-42-06 AAR-R S/M4
